# SDR ASAA2024052150060

- Difficulty date: May 21, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 34,292 hours, 10,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 827-867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR SILL WEB CORRODED BETWEEN STA 827 TO STA 867. GROUNDED - YES. BLENDED CORR FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 REMOVED & REPLACED SILL WEB UAW B737-900 SRM 51-40-02-0G-0W 1.25, O .045, R .038, L 2.25, D .007.
